Mathematische Zeitschrift

, Volume 247, Issue 1, pp 137–148

Weak type (p,p) estimates for Riesz transforms

Article

Abstract.

We consider the problem of Lp-boundedness of higher order Riesz transforms associated to elliptic operators L of order 2m on As an application of the recently solved Kato conjecture, we show for all This generalizes the result of Auscher and Tchamitchian restricted to the case D≤2m.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Auscher, P., Coulhon, T., Tchamitchian, Ph.: Absence de principe du maximum pour certaines équations paraboliques complexes. Colloq. Math. 71, 87–95 (1996)MathSciNetMATHGoogle Scholar
  2. 2.
    Auscher, P., Hofmann, S., Lacey, M., McIntosh, A., Tchamitchian, Ph.: The solution of the Kato square root problem for second order elliptic operators on n. Ann. of Math. 156, 633–654 (2002)Google Scholar
  3. 3.
    Auscher, P., Hofmann, S., McIntosh, A., Tchamitchian, Ph.: The Kato square root problem for higher order elliptic operators and systems on n. J. Evol. Equ. 1, 361–385 (2001)Google Scholar
  4. 4.
    Auscher, P., Tchamitchian, Ph.: Square root problem for divergence operators and related topics. Astérisque Vol. 249, Soc. Math. de France, 1998Google Scholar
  5. 5.
    Blunck, S., Kunstmann, P.C.: Weighted norm estimates and maximal regularity. Adv. in Diff. Eq 7, 1513–1532 (2002)MathSciNetGoogle Scholar
  6. 6.
    Blunck, S., Kunstmann, P.C.: Calderon-Zygmund theory for non-integral operators and the H functional calculus. To appear in Rev. Mat. IberoamGoogle Scholar
  7. 7.
    Blunck, S., Kunstmann, P.C.: Generalized Gaussian estimates and the Legendre transform’. To appear in J. Operator TheoryGoogle Scholar
  8. 8.
    Coulhon, T., Duong, X.T.: Riesz transforms for 1 ≤ p ≤ 2. Trans. AMS 351, 1151–1169 (1999)CrossRefMathSciNetMATHGoogle Scholar
  9. 9.
    Davies, E.B.: Uniformly elliptic operators with measurable coefficients. J. Funct. Anal. 132, 141–169 (1995)CrossRefMathSciNetMATHGoogle Scholar
  10. 10.
    Davies, E.B.: Limits on L p-regularity of self-adjoint elliptic operators. J. Diff. Eq. 135, 83–102 (1997)CrossRefMathSciNetMATHGoogle Scholar
  11. 11.
    Duong, X.T., McIntosh, A.: Singular integral operators with non-smooth kernels on irregular domains. Rev. Mat. Iberoam. 15(2), 233–265 (1999)MATHGoogle Scholar
  12. 12.
    Grigor’yan, A.: Upper bounds of derivatives of the heat kernel on an arbitrary complete manifold. J. Funct. Anal. 127, 363–389 (1995)CrossRefMathSciNetMATHGoogle Scholar
  13. 13.
    Grigor’yan, A.: Gaussian upper bounds for the heat kernel on an arbitrary manifolds. J. Diff. Geom. 45, 33–52 (1997)MathSciNetMATHGoogle Scholar
  14. 14.
    Kunstmann, P.C., Vogt, H.: ‘Weighted norm estimates and L p-spectral independence of linear operators’. To appear in Colloq. Math.Google Scholar
  15. 15.
    Liskevich, V., Sobol, Z., Vogt, H.: On L p-theory of C 0-semigroups associated with second order elliptic operators II. J. Funct. Anal. 193, 55–76 (2002)CrossRefMathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 2004

Authors and Affiliations

  1. 1.Université de Cergy-PontoiseDépartement de MathématiquesCergy-PontoiseFrance
  2. 2.Universität KarlsruheMathematisches Institut IKarlsruheGermany

Personalised recommendations